# SDR USAA991009

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22890
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 380
- Part time: 44,899 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RDU/PIT - DURING UNSCHEDULED MAINTENANCE FROM PILOT REPORT IN RDU, FOUND .625 INCH CRACK IN FUSELAGE SKIN AT STATION 380 BETWEEN STRINGER 28 LEFT/28 RIGHT OF CENTER LINE.  INSTALLED EXTERNAL DOUBLER PER TYPICAL REPAIR 53-30-04.  (M)
